# SDR ABXA040018

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 57,193 hours, 61,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911448503
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAD LEVEL 2 CORROSION AT LONGERON 30, STA 813.  REPAIRED AREA IAW DC-9 SRM 53-03.
